# SDR MASA2019061511906

- Difficulty date: June 15, 2019
- Submitted: June 16, 2019
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 39,719 hours, 29,519 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE  DOOR DIFFICULT TO OPEN IN / OUT.  MX IS T/S.
